Jump to content
Sign in to follow this  
Monchichi

Time Of Dizziness W/ Pristiq?

Recommended Posts

Hello -

I'm wondering if anyone on Pristiq has noticed dizziness occurring right before it is time to take the next dose? I have been taking Pristiq around 7pm and I have noticed more dizziness starting around 6pm.

Thanks!

Share this post


Link to post
Share on other sites
Hello -

I'm wondering if anyone on Pristiq has noticed dizziness occurring right before it is time to take the next dose? I have been taking Pristiq around 7pm and I have noticed more dizziness starting around 6pm.

Thanks!

Pristiq belongs to a family of AD's that are very short-lived in your body, so it is quite common to get the feeling they are petering out right out the time youo are due for a dose. Good news: harder to miss a dose, bad news: if you do miss one, it can really throw you for a loop, and as you have found out, maybe you don't even have to miss a dose. Hopefully this change over time as your body makes adjustments to the effects of the meds.

-WS

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...